DOI 10.1097/01.smj.0000051269.23361.4a
Phenytoin-induced toxic cholestatic hepatitis in a patient with skin lesions: case report.
Аннотация
Phenytoin is a highly effective and widely prescribed anticonvulsant agent, but it can be associated with dose-related side effects and hypersensitivity reactions. We present a case of phenytoin-induced cholestatic hepatotoxicity in a 47-year-old woman who had exfoliative dermatitis, an increase in liver enzymes with a cholestatic pattern, and eosinophilia after 25 days of phenytoin therapy. The diagnostic workup showed no other possible causes, and the results of a percutaneous liver biopsy were consistent with drug-induced toxic hepatitis. Within 3 weeks after discontinuing phenytoin therapy, her liver function tests returned to normal values.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.